# SDR CALA2024021600435

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 46,534 hours, 27,958 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ON APPROACH GREEN SYS LOSS. SYS SECURED PER FLT MAN WILL NEED GRAVITY EXTENSION AND TOW TO GATE LOCKING ITEM FOR FIX CONFIRMATION UNLOCKED FOR SIGN OFF WILL NEED TO ACCOMPLISH AMM 32-00-00-860-003-A TO RETURN GEAR TO FOUND LEFT MLG DOOR ACTUATOR LEAKING FROM AFT PRESSURE HOSE. BOTH MAIN GEAR DOORS LOCKED IN DOWNLOCK POSITION WITH HANDLE NORMAL MODE AFTER FREE FALL EXTENSION PINND. PARTS NIS IN EWR REMOVED AND REPLACED LEFT MLG DOOR ACTUATOR AFT PRESSURE HOSE IRW AMM 32-31-39. OPS CHECK GOOD. NO DEFECTS OR LEAKS NOTED AT THIS TIME. AIRCRAFT OK TO CONTINUE.
